WoRMS taxon details

Checked: verified by a taxonomic editorDonax assimilis Hanley, 1845

494694

urn:lsid:marinespecies.org:taxname:494694

accepted
Species
marine
Bouchet, P. (2012). Donax assimilis. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=494694 on 2017-11-20

Date
action
by
2010-08-12 14:45:19Z
created
2012-09-09 03:33:00Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record Coan E.V. & Kabat A.R. (2012) The malacological works and taxa of Sylvanius Hanley (1819-1899). Malacologia 55(2): 285-359. [details]   

redescription  (ofChecked: verified by a taxonomic editorDonax (Assimilidonax) assimilis Hanley, 1845) Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorDonax panamensis Philippi, 1849) Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorDonax curtus G. B. Sowerby II, 1866) Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   

source of synonymy  (ofChecked: verified by a taxonomic editorDonax reevei Bertin, 1881) Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]